# SDR SIMA201912198003

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,898 hours, 15,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS 3 AREAS OF DAMAGE AT STR 27 BETWEEN FS969.00 AND FS985.00-C/A-COMPLETED REPAIR IAW ERS-CR-53MR-3979.
